MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; STEM EXTENSION, CANAL FILLING, 13X100MM, STRIAGHT, SPLINED, SLOTTED

ONKOS SURGICAL ELEOS; STEM EXTENSION, CANAL FILLING, 13X100MM, STRIAGHT, SPLINED, SLOTTED
Model Number KSP12100E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation as it was discarded at the hospital.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.Multiple mdrs were reported for this event: #3013450937-2021-00110, #3013450937-2021-00111, #3013450937-2021-00112, #3013450937-2021-00113, #3013450937-2021-00114, #3013450937-2021-00115.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.During this revision surgery, the surgeon explanted the following components: a tibial hinge component, a tibial poly spacer, and a distal femur axial pin.The following implants were also implanted in the patient at the time of the infection and revision surgery: a segmental stem, a tibial baseplate, a distal femur component, and a stem extension.The surgeon performed a washout of the area and revised all of the implants that contained poly components.No further information regarding this event has been obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is complete.The device was not returned for evaluation.The root cause of the patient undergoing a revision surgery due to an alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
STEM EXTENSION, CANAL FILLING, 13X100MM, STRIAGHT, SPLINED, SLOTTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11966887
Report Number3013450937-2021-00116
Device Sequence Number3661037
Product Code KRO
UDI-Device IdentifierB278KSP12100E0
UDI-PublicB278KSP12100E0
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberKSP12100E
Device Catalogue NumberKSP12100E
Device Lot Number1761654
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000007E- DISTAL FEMUR; 25001208E, TIBIAL POLY SPACER; 25002100E- TIBIAL HINGE COMPONENT; 25002100E- TIBIAL HINGE COMPONENT; 25002111E- DISTAL FEMUR AXIAL PIN; 25004011E- SEGMENTAL STEM; 25000007E- DISTAL FEMUR; 25001208E, TIBIAL POLY SPACER; 25002100E- TIBIAL HINGE COMPONENT; 25002100E- TIBIAL HINGE COMPONENT; 25002111E- DISTAL FEMUR AXIAL PIN; 25004011E- SEGMENTAL STEM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR